The IJCAI-11 Workshop on

Automated Reasoning about Context and Ontology Evolution

ARCOE-11

July 18, 2011
Barcelona, Catalonia, Spain

held at the

International Joint Conference on Artificial Intelligence

arcoe-11 submission  organization abstracts program links arcoe home

THIS PAGE CONTAINS ARCHIVAL INFORMATION ABOUT THE 2011 EDITION
GO TO ARCOE HOME FOR UP-TO-DATE INFORMATION



Workshop Program

Monday, July 18th 2011

08h30 to 09h00 Registration
09h00 to 10h00 Invited Talk: Multi-context logics 20 years on: outcomes & challenges
Chiara Ghidini, FBK Fondazione Bruno Kessler, Italy
10h00 to 10h30 Contextual Constructive Description Logics
Valeria De Paiva, Natasha Alechina
10h30 to 11h00 Probabilistic concepts in formal contexts
Alexander Demin, Denis Ponomaryov, Evgeny Vityaev

Coffee Break (30 min)

11h30 to 12h00 Versioning Based on Logical Difference for Lightweight Description Logic Terminologies
William Gatens, Boris Konev, Michel Ludwig, Frank Wolter
12h00 to 12h30 Local-as-View Integration of Ontologies Through Argumentation
Sergio Alejandro Gomez, Carlos Chesñevar, Guillermo Simari
12h30 to 13h00 Reduction of composites of relations between classes within formal ontologies
Sine Zambach, Mai Ajspur

Lunch (90 min)

14h30 to 15h00 On the Evolution of Classifications
Alan Bundy
15h00 to 15h30 Emergence in scientific literature and dynamics in ontologies: application in paleoanthropology
Christophe Jouis, Jean-Gabriel Ganascia, Franck Guy, Claude Jouis
15h30 to 16h00 SemCaDo: a serendipitous causal discovery algorithm for ontology evolution
Montassar Ben Messaoud, Philippe Leray, Nahla Ben Amor
16h00 to 16h30 GALILEO: A System for Automating Ontology Evolution
Michael Chan, Jos Lehmann, Alan Bundy

Coffee Break (30 min)

17h00 to 18h00 Participants Discussion
18h00 to 18h30 Business Meeting

 

Please note: Preliminary Program may be subject to variations.

[arcoe-11] [submission [organization] [abstracts] [program] [links] [arcoe home]


last update: June 30th 2011